because i always talking about suicidal things.should i quit to forum for people who are sensitive about suicidal thoughts?
What you have to do is tell your doctor that your meds are giving you suicidal ideation, and they might switch you to something else as a result. I’ve had suicidal ideation on meds before. You really need to tell your doctor.
I agree with @everhopeful, definitely tell your pdoc.
actually when i use prozac it s loose all my suicidal thoughts and i don t wanna use another ap except from xeplion.because it s good ap.so maybe i must start prozac regularly
Is it supposed to be regular? I think so, are you messing with your meds?
doctors said it must be used at least 3 weeks regularly for real effects but i need not regularly drug.just use when i suicidal.not regularly because it kill the libido.
You should definitely take it as prescribed. You don’t want to mess with brain meds, man!!!